# SDR USAA2013090300015

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 43,819 hours, 17,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS MISSING FROM EMERGENCY EXIT LIGHT AT SEAT 1C.  REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT 1C.
